Q and A

Question

Is it common to have night sweats while on ART?

Is it common to have night sweats while on ART?

I have been using Biktarvy for 4 months and I am undetectable but I never had night sweats in my life ever. Is this because of the side effect of Biktarvy or does HIV cause it?

Is this a problem and will it be happening forever in my life?

It may not be a big issue but it decreases my life quality.

Answer

Hi, how are you?

Night sweats are not a side effect of Biktarvy.

As HIV is undetectable, HIV is also not the cause of these sweats. Do you know your current CD4 count?

And have you spoken to a doctor about these symptoms? How long have you been experiencing these night sweats?

Josh.

1 comment

  1. Joshua

    Hello,

    My CD4 count is almost 900. I talked to my doctor and she wanted to check my creatinin levels. But nothing came up.

    I am glad that either HIV or ART didn’t cause such night sweats.

    Thanks

Comment

Your email address will not be published.